# SDR DALA2023010900163

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,491 hours, 41,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 0673 - MISC/DE - DUE TO L HYD SYS FLUID LOSS NORMAL GEAR EXTENSION. CORRECTIVE ACTION: B-NUT LEAKING FROM THE LEFT THRUST REV VALVE DUE TO DAMAGED O-RING. REPLACED O-RING AND PERFORMED LEAK CHECK. REPLACED EDP, ACMP, AND PTU HYD FILTERS. C/W NO-GO PROCEDURES.
